# SDR UALA2012091105107

- Difficulty date: September 10, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 42,116 hours, 17,226 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR THRESHOLD HAS CORROSION.  AFTER BLENDING CORROSION VERIFIED MATERIAL LOSS IS OUT OF LIMITS IAW A319 SRM.  FABRICATED REPAIR DOUBLER IAW AND INSTALLED TO DOOR L-2 THRESHOLD AREA AT FR 68 IAW A319 SRM.
